# SDR RAIA201905030001

- Difficulty date: May 3, 2019
- Submitted: May 12, 2019
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 42,092 hours, 25,732 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR Z ANGLE HAS CORROSION. REMOVED AND REPLACED CARGO DOOR Z ANGLE.
